Jump to content

Taper after reinstatement


[Mi...]

Recommended Posts

My doctor reinstated me on valium to help me through severe alcohol w/d.  Id' been benzo free since September, then started drinking in Jan, quit March 9.  Had severe w/d, and he put me on 1 mg valium.  Did not help, so I thought I would quit and had a seizure.  Yesterday, he put me on 4 mg valium. I guess he thinks it will build up in my system and help with the symptoms I'm having, ( bad anxiety, tingling crawling skin, night sweats, insomnia, etc) This may not seem like much to most, but it took me a long time to taper valium after I c/t from Xanax last year (had a seizure then, too), then was placed on Klonopin with unsuccessful taper, then finally on valium.

 

So now I'm back on this awful stuff, and I need to know how long I should stay at 4 mg before I can start to taper.

He suggested 3 mg at night , 1 in day, but this morning, two hours after I took my am dose, I was so sick I had to come home from work.  Thinking I should take all four at night.

 

I'm also wondering if I'm having a paradoxical reaction from the reinstatement, or if it's just bad withdrawal.  I feel okay the first hour or two after I take it, then I feel terrible.  Any thoughts?

SHould I stick with the 4 for a week or two then start a taper?

Any help would be appreciated.

Also, anyone else have experience with reinstatement after successfully tapering off?

Thanks so much for the help. 

Link to comment
Share on other sites

  • 2 weeks later...
×
×
  • Create New...